# SDR CALA2019032500459

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 81,077 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0245 2EA DENTS ON AFT CARGO FRAME UPPER FLANGE AT STA 1520 BETWEEN STR 25L AND 26L. REF ON N/R CARD NO 0060021. ACCOMPLISHED REPAIR IAW SRM 53-00-07 REPAIR 5. INITIATED DIP TO ACCOMPLISH REINSPECTION AFTER 37500 FLIGHT CYCLES AFTER RER AIR OR 50000 TOTAL CYCLES WHICH EVER OCCURS FIRST. REPEAT INSP. INTERVALS AT 12000 FLIGHT CYCLES. REF. AMM 53-00-07. CATEGORY B INSPECTION REQUIREMENTS. TABLE II P211.
